ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

September 2009 , Volume 25 , Issue 3

Select all articles

Export/Reference:

Stability and instability results in a model of Fermi acceleration
Jacopo De Simoi
2009, 25(3): 719-750 doi: 10.3934/dcds.2009.25.719 +[Abstract](861) +[PDF](475.6KB)
Time transformations for delay differential equations
Hermann Brunner and Stefano Maset
2009, 25(3): 751-775 doi: 10.3934/dcds.2009.25.751 +[Abstract](1148) +[PDF](310.4KB)
Minimal dynamical systems on a discrete valuation domain
Jean-Luc Chabert, Ai-Hua Fan and Youssef Fares
2009, 25(3): 777-795 doi: 10.3934/dcds.2009.25.777 +[Abstract](777) +[PDF](255.2KB)
Energy decay rates of magnetoelastic waves in a bounded conductive medium
Ruy Coimbra Charão, Jáuber Cavalcante Oliveira and Gustavo Alberto Perla Menzala
2009, 25(3): 797-821 doi: 10.3934/dcds.2009.25.797 +[Abstract](1026) +[PDF](274.9KB)
Generating functions for Hopf bifurcation with $ S_n$-symmetry
Ana Paula S. Dias, Paul C. Matthews and Ana Rodrigues
2009, 25(3): 823-842 doi: 10.3934/dcds.2009.25.823 +[Abstract](1198) +[PDF](249.1KB)
An ultraparabolic problem arising from age-dependent population diffusion
Gabriella Di Blasio
2009, 25(3): 843-858 doi: 10.3934/dcds.2009.25.843 +[Abstract](719) +[PDF](207.6KB)
Regularity criteria for a simplified Ericksen-Leslie system modeling the flow of liquid crystals
Jishan Fan and Tohru Ozawa
2009, 25(3): 859-867 doi: 10.3934/dcds.2009.25.859 +[Abstract](841) +[PDF](153.5KB)
Acoustic limit of the Boltzmann equation: Classical solutions
Juhi Jang and Ning Jiang
2009, 25(3): 869-882 doi: 10.3934/dcds.2009.25.869 +[Abstract](852) +[PDF](194.0KB)
Hamiltonian dynamics near nontransverse homoclinic orbit to saddle-focus equilibrium
Oksana Koltsova and Lev Lerman
2009, 25(3): 883-913 doi: 10.3934/dcds.2009.25.883 +[Abstract](944) +[PDF](392.1KB)
Heteroclinic travelling waves for the lattice sine-Gordon equation with linear pair interaction
Carl-Friedrich Kreiner and Johannes Zimmer
2009, 25(3): 915-931 doi: 10.3934/dcds.2009.25.915 +[Abstract](801) +[PDF](301.8KB)
On the well-posedness of entropy solutions for conservation laws with source terms
Young-Sam Kwon
2009, 25(3): 933-949 doi: 10.3934/dcds.2009.25.933 +[Abstract](832) +[PDF](238.5KB)
On the Closing Lemma problem for the torus
Simon Lloyd
2009, 25(3): 951-962 doi: 10.3934/dcds.2009.25.951 +[Abstract](846) +[PDF](192.6KB)
Sharp constant and extremal function for the improved Moser-Trudinger inequality involving $L^p$ norm in two dimension
Guozhen Lu and Yunyan Yang
2009, 25(3): 963-979 doi: 10.3934/dcds.2009.25.963 +[Abstract](1247) +[PDF](234.8KB)
Entropy range problems and actions of locally normal groups
Richard Miles and Michael Björklund
2009, 25(3): 981-989 doi: 10.3934/dcds.2009.25.981 +[Abstract](782) +[PDF](170.3KB)
Asymptotic stability of singular solution to nonlinear heat equation
Dominika Pilarczyk
2009, 25(3): 991-1001 doi: 10.3934/dcds.2009.25.991 +[Abstract](907) +[PDF](190.2KB)
Perturbation of the exponential type of linear nonautonomous parabolic equations and applications to nonlinear equations
A. Rodríguez-Bernal
2009, 25(3): 1003-1032 doi: 10.3934/dcds.2009.25.1003 +[Abstract](855) +[PDF](338.8KB)
Index sums of isolated singular points of positive vector fields
Xiao-Song Yang
2009, 25(3): 1033-1039 doi: 10.3934/dcds.2009.25.1033 +[Abstract](953) +[PDF](119.3KB)
Global and exponential attractors for the singularly perturbed extensible beam
Michele Coti Zelati
2009, 25(3): 1041-1060 doi: 10.3934/dcds.2009.25.1041 +[Abstract](982) +[PDF](249.7KB)
Estimating thermal insulating ability of anisotropic coatings via Robin eigenvalues and eigenfunctions
Guojing Zhang, Steve Rosencrans, Xuefeng Wang and Kaijun Zhang
2009, 25(3): 1061-1079 doi: 10.3934/dcds.2009.25.1061 +[Abstract](931) +[PDF](241.4KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]